# SDR DALA13049420997

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, PLASTIC COATED TAILCONE RELEASE CABLE WAS FOUND TO BE WORN WHERE IT PASSES THROUGH THE CONDUIT CONNECTION TO THE TEE PIN.  CABLE REPLACED IAW AMM 53-53 AND THE FUNCTIONAL CHECKED AND INSPECTION WAS COMPLETED.
